Shop Shop at
Delivery Delivery to

AFT Paracetamol 500mg + Ibuprofen 150mg Tablets, 16's

BC#: 2698706
Regular price $3.49
6 x $0.58
4 x $0.87

Getting your order

Description

Paracetamol & Ibuprofen Tab provide fast-acting and effective dual action relief of pain and the reduction of fever and inflammation.

It provides temporary relief of pain associated with:

  • headache

  • migraine headache

  • tension headache

  • backache

  • period pain

  • muscular pain

  • toothache

  • dental procedures

  • arthritis

  • rheumatic pain

  • tennis elbow

  • sinus pain

  • sore throat

  • aches and pains associated with cold and flu

INGredients

Paracetamol 500 mg + Ibuprofen 150 mg

Instructions

Adults and children over 12 years: Take 1 or 2 tablets
every four to six hours when required, no more than 8 tablets in
24 hours.

Adults: Do not take this medicine for longer than a few days at a time unless advised by a healthcare professional.

Children and adolescents: Do not take this medicine for longer
than 48 hours at a time unless advised by a healthcare
professional.

Do not use in children under 12 years old. Do not exceed the
maximum stated dose.

Safety

Do not give or take:
• If you have a stomach ulcer
• If you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines
• During the last 3 months of pregnancy
• With other products containing paracetamol or ibuprofen.